MathSciNet Relay Station
MathSciNet bibliographic data
MR2136542 (2006b:65014) 65D05 (41A30 76D05 76M25)
Lowitzsch, Svenja Matrix-valued radial basis functions: stability estimates and applications. Adv. Comput. Math. 23 (2005), no. 3, 299–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement